Jungle Juice Gold Label - Safe ?
Posted on Poppers Guide's Forum
Topic created by Viking
on Fri, 29 Apr 2022 at 17:55
Viking said on Fri, 29 Apr 2022 at 17:55...
Hello. I try to understand which poppers are dangerous and which are not. I have understood it as someone can cause eye damage. I bought a bottle of Jungle Juice Gold Label -Lockerroom that contains Pentyl Nitrite. Has anyone been injured with this? Or does anyone know if this is okay to use? The bottle is not a copy, but original. I have tried it a few times and I take very little. Have not noticed any discomfort in any way, but have had a little yellow halo for 2-3 min once I used it.
Nitritespecialist said on Fri, 29 Apr 2022 at 23:36...
This can happen with ANY Alkyl nitrite (particularly heavily degraded poppers, which are now infested with nitRATe).
Nitric oxide gives the desired effects in poppers. Nitric oxide also increases cyclic guanosine monophosphate (cGMP).
“cGMP is crucial in the photo-transduction pathway that enables calcium 2+ and sodium 2+ to permate cell membranes, which results in its depolarization,”
“Nevertheless, continuous high levels of intracellular cGMP and Ca2+ cause oxidative stress, leading to photoreceptor cell death.."
it's most likely to happen with older product (NitRATes carry a heavier bopdy load than nitRITes). Also, isoPropyl nitrite, being the most powerful nitrite in common use, can cause maculopathy more easily than the lower reactivity nitrites.
People that like to edge for hours can have this problem also; the compound and its side effects will build, and your body doesn't like being that far out of balance THAT long.
Viking said on Sat, 30 Apr 2022 at 00:57...
okay. thanks for reply. this was a little too advanced for me. but I understand that all of the poppers can cause vision damage? I'm not a "heavy" user, maybe 1 sniff during play once in a while. it gives a good effect with hard anal play, but I do not think I will try so much more on this. I had hoped that pentyl nitrite was a "safe" mixture. but everything has negative sides unfortunately.
The Dreadful Flying Glove said on Sat, 30 Apr 2022 at 07:38...
a little too advanced for me...not if you you study the discipline of copy-and-paste speculation, and ignore serious peer-reviewed science.
all of the poppers can cause vision damage?
no, not unless you have an underlying condition. The only thing is that IPN, due to it's structure, is more potent in this regard. Iso-Propyl is not the most "powerful" nitrite, it depends on manufacturing, and both pentyl and iso-butyl can be "powerful". Poppers are not dangerous, and this latest conspiracy theory about "degraded poppers" is not correct....obviously <sigh>
The Professor said on Sat, 30 Apr 2022 at 15:58...
Yes, I cut and pasted the quoted material.
I've tried previously to describe the mechanism behind our with my own words, but thought some other description might be more easily understood.
Isopropyl isn't the most powerful (as in the most reactive, that's methyl nitrite), but it is the most reactive Alkyl nitrite in common use,; I think that's what I meant by that.
I mention the degradation because some users think that there ONLY troublesome popper is IsoP.
I've tried Butyls from China through that site I can't remember about five years ago. I was chasing 'English' brand around the world, until the remaining stock was so old it have me a severe case of the glowing ring. Well, severe enough for ME anyway. It didn't take said months to recover, only a few days.
True, the nitrite was heavily degraded by that point, but it served a data point to me.
Whether it's from prolonged exposure (gooning for hours), or pronounced exposure (getting hit with more nitric oxide than a human can handle in a short period of time (IsoP) or the severe body load from trying to metabolize nitRATe (really old or poorly made stuff) the same ingredient (nitric oxide) that provides all the fun is also causing your eyes to falsely sense light because they are awash with the chemical that allows them to see in the first place.
Yes, the medical community hasn't funded the research required to VERIFY this speculation. The theory hasn't been proven, but it does align with existing knowledge and reported incidents.
My experiences are too small of a sample to be relied upon, but the road seems to be well traveled and gaining attention.
The Professor said on Sat, 30 Apr 2022 at 16:07...
I'm not here to scare people away from popper use. I've had a long experience with poppers, I now make them myself, and imo they can be a safe and wonderful thing.
They can also turn on you, like most things that are overdone.
The poppers case requires a BIT more attention, in that it's not simply a case of taking to many hots being the ONLY way to damage yourself. Intensity, duration and 'body load' all can put your body into a situation in which it can't eliminate the chemical at the same rate it is building up.
Drigger said on Sun, 1 May 2022 at 04:00...
Sha. I knew nitrite specialist and the professor were the same lunatic.
PWDavie said on Sun, 1 May 2022 at 13:53...
Instead of that, you should try ordering from www.BuyRushOnline.com. I had great experience!
The Professor said on Sun, 1 May 2022 at 18:04...
No slight intended against Viking, The Dreadful Flying Glove or Digger.
I wasn't intending to deceive any of you, I was trying to answer a question.
Since a few months back, when I participated in the shenanigans (there were several rounds of impersonations just a bit ago) ken's screen name was in an auto fill popup; I guess it's inevitable that i'd accidentally choose the wrong name.
Viking said on Wed, 4 May 2022 at 09:52...
Thanks for all the answers. I understand more of this now. This with the yellow field in the eyes during use (goes away after 5 min), is this something more of you are experiencing? Or is this a sign that one has already taken too much?
I am a very careful user, 1 max 2 sniff a rare time